Homogenization and renormalization: The mathematics of multiscale random media and turbulent diffusion

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDynamical systems and probabilistic methods in partial differential equations
EditorsP. Deift, C.D. Levermore, C.E. Wayne
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages251-268
StatePublished - 1996

Cite this

Avellaneda, M. (1996). Homogenization and renormalization: The mathematics of multiscale random media and turbulent diffusion. In P. Deift, C. D. Levermore, & C. E. Wayne (Eds.), Dynamical systems and probabilistic methods in partial differential equations (pp. 251-268). Providence, RI: American Mathematical Society.

Homogenization and renormalization : The mathematics of multiscale random media and turbulent diffusion. / Avellaneda, Marco.

Dynamical systems and probabilistic methods in partial differential equations. ed. / P. Deift; C.D. Levermore; C.E. Wayne. Providence, RI : American Mathematical Society, 1996. p. 251-268.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Avellaneda, M 1996, Homogenization and renormalization: The mathematics of multiscale random media and turbulent diffusion. in P Deift, CD Levermore & CE Wayne (eds), Dynamical systems and probabilistic methods in partial differential equations. American Mathematical Society, Providence, RI, pp. 251-268.
Avellaneda M. Homogenization and renormalization: The mathematics of multiscale random media and turbulent diffusion. In Deift P, Levermore CD, Wayne CE, editors, Dynamical systems and probabilistic methods in partial differential equations. Providence, RI: American Mathematical Society. 1996. p. 251-268
Avellaneda, Marco. / Homogenization and renormalization : The mathematics of multiscale random media and turbulent diffusion. Dynamical systems and probabilistic methods in partial differential equations. editor / P. Deift ; C.D. Levermore ; C.E. Wayne. Providence, RI : American Mathematical Society, 1996. pp. 251-268
@inbook{3a2137b8365a473cad3c1a4172aa890a,
title = "Homogenization and renormalization: The mathematics of multiscale random media and turbulent diffusion",
author = "Marco Avellaneda",
year = "1996",
language = "English (US)",
pages = "251--268",
editor = "P. Deift and C.D. Levermore and C.E. Wayne",
booktitle = "Dynamical systems and probabilistic methods in partial differential equations",
publisher = "American Mathematical Society",

}

TY - CHAP

T1 - Homogenization and renormalization

T2 - The mathematics of multiscale random media and turbulent diffusion

AU - Avellaneda, Marco

PY - 1996

Y1 - 1996

M3 - Chapter (peer-reviewed)

SP - 251

EP - 268

BT - Dynamical systems and probabilistic methods in partial differential equations

A2 - Deift, P.

A2 - Levermore, C.D.

A2 - Wayne, C.E.

PB - American Mathematical Society

CY - Providence, RI

ER -